answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2012-08-27 02:49:19
2012-08-27 02:49:19

Yes, taking multiple Birth Control pills can cause spotting.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.


Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time( spotting may last up to 3 months), spotting can occur if you do not take your birth control everyday at the same time, and it can occur if you use a certain medication, such as antibiotics.


When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.


Spotting is referred to as some showing of blood while your taking birth control as your body gets used to it.


The spotting sounds like break through bleeding. You should never stop your period from arriving by taking birth control without consulting your gyn or doctor beforehand. See your DR about your spotting.


There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.


only your doctor can answer that could be many things. but if you read your pamphlet in your birth control some people have some spotting when taking it.




Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.


spotting is usually a sign of pregnancy. but it can also be a result from taking certain birth control.


Break through bleeding means the pills are not working, and that you CAN get pregnant.


If you stop the birth control pill after taking only four, you could get pregnant. You might have spotting. There are not other risks or issues.


If your girlfriend is late taking her birth control pills multiple days in a row there wouldn't be such a worry as her getting pregnant but she may start spotting because of the inconsistencies with the times of her taking the pills. The pills should be in her system by then. Unless, it's her very first pack of pills and she's in that first seven days. If that's the case, you guys should use backup protection to be safe.


Spotting can definitely occur if you do not take your birth control at the same time every day. Birth control is used to regulate your hormones and protect you from pregnancy. If birth control is not taken properly, you are increasing your chances of becoming pregnant, and spotting or breakthrough bleeding may occur. The main thing that you should worry about in this situation, is becoming pregnant, if you have not been properly taking your pills.


Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.


Birth control should be stopped after consulting with your doctor and typically after finishing your "blanks". Birth control has a number of hormones, which, when stopped suddenly, can cause spotting or even heavy bleeding, cramps, acne, emotional changes or other period symptoms. Additionally, no longer taking birth control will increase the likelihood of pregnancy.


Same as it does when not on birth control - light spotting


Yes. If you discontinue taking your birth control pills you will:Lower the effectiveness of your birth control drastically and will be at risk of your becoming pregnant if you have unprotected intercourseYou may experience spotting or breakthrough bleedingYour period may not come on the day you usually get it or it may be delayed


There is no harm in taking the birth control pill continuously to skip a period. You may have spotting during the second cycle. You will not increase your risk of pregnancy.


If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.


It depends , reading below you will find your answer.How long have you been taking your birth control pills? If you have only been on birth control for less than 2 months, you may still be at risk of pregnancy while having unprotected intercourse during the week of the placebo pills.Do you properly take your birth control? If you properly take your birth control ;meaning that you take the pills every day at the same time each day, you are 99.9% protected from pregnancy. If you do not properly take the pills as directed you may increase your chances of becoming pregnant.Do you have spotting or breakthrough bleeding? If you do experience spotting or breakthrough bleeding, this can mean that you need a different dosage, typically a higher strength of birth control pills. This also means that the dosage you are currently are taking is not effective enough to prevent you from pregnancy. If you have experienced spotting or breakthrough bleeding for more than 3 months, you should see your physician to get the correct pills for you.Have you taken medication, such as antibiotics?If you have been taking antibiotics such as penicillin the effectiveness of your birth control will decrease. This also means that it would not be safe to have unprotected intercourse.If you have been taking birth control for more than 2 months, have properly been taking your birth control, have not experienced spotting or breakthrough bleeding as side effects and have not been taking antibiotics, you do not necessarily have to use a back up method, because you will still be protected from pregnancy during your placebo week.


Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.



spotting is a symptom of switching birth control so if your switching do not think you are pregnant!



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.